Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 489, NWS Atlanta, GA

July 28, 2008Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 28, 2008, 4:57 PM EDT for Jefferson County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2008, 4:57 PM EDT (20:57 UTC)
Expired
Jul 28, 2008, 5:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 5:05 PM EDTHAIL 1.75Wrens, GAGOLFBALL SIZED HAIL REPORTED AT PEGGYS RESTAURANT IN WRENS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 282057
SVRFFC
GAC163-282130-
/O.NEW.KFFC.SV.W.0489.080728T2057Z-080728T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON JUL 28 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 530 PM EDT

* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  STELLAVILLE...MOVING SOUTHWEST AT 11 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRENS
  AND LOUISVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3298 8232 3303 8256 3317 8257 3331 8237
      3321 8225
TIME...MOT...LOC 2057Z 024DEG 10KT 3320 8235

$$
1 follow-up statement
000 
WWUS52 KFFC 282104
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT MON JUL 28 2008

GAC163-282130-
/O.CON.KFFC.SV.W.0489.000000T0000Z-080728T2130Z/
JEFFERSON GA-
504 PM EDT MON JUL 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN JEFFERSON COUNTY...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM NOW CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS LOCATED 
NEAR STELLAVILLE AND WRENS...MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
STAPLETON AND AVERA.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3298 8232 3303 8256 3317 8257 3331 8237
      3321 8225
TIME...MOT...LOC 2104Z 035DEG 9KT 3320 8236

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:23 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 28, 3:23 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT MON JUL 28 2008

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
UPPER LEVEL PATTERN SHIFT IS IN FULL SWING THROUGH THE SHORT TERM
FORECAST PERIOD. UPPER RIDGE OVER THE WESTERN U.S. FLATTENS AND
SHIFTS EAST TUESDAY. THIS BRINGS THE RIDGE OVER THE SOUTHEASTERN U.S.
BUT IT DOES NOT LOOK DOMINANT ENOUGH TO PUT A LID ON OUR DIURNAL
CONVECTION. THE UPPER PATTERN BEGINS RE AMPLIFYING WEDNESDAY AS THE
WESTERN RIDGE BUILDS WITH A CORRESPONDING TROUGH DIGGING BACK INTO
THE EASTERN U.S. THIS SHOULD HELP TO ENHANCE OUR RAIN CHANCES SOME
WEDNESDAY...BUT BETTER CHANCES ARE EXPECTED AS WE MOVE INTO THE
EXTENDED FORECAST PERIOD. TEMPERATURES WILL REMAIN AT OR A LITTLE
ABOVE SEASONAL NORMALS. HEAT INDICES ARE EXPECTED TO FLIRT WITH THE
105 DEGREE LEVEL IN CENTRAL AND EASTERN GEORGIA THIS AFTERNOON AND
AGAIN TUESDAY AFTERNOON...BUT SCATTERED AFTERNOON AND EVENING
CONVECTION AND LOW TEMPERATURES AT OR A COUPLE OF DEGREES BELOW 75
MOST PLACES EACH NIGHT SHOULD KEEP US BELOW HEAT ADVISORY LEVELS.

.LONG TERM /THURSDAY THROUGH MONDAY/...
THE EXTENDED FORECAST BEGINS WITH OUR BEST CHANCES FOR WIDESPREAD
BENEFICIAL RAINFALL IN QUITE SOME TIME. A HIGH AMPLITUDE UPPER LEVEL
PATTERN IS FORECAST WITH A DEEP UPPER TROUGH AXIS JUST WEST OF THE
STATE THURSDAY. THE UPPER TROUGH AXIS MOVES ACROSS THE REGION INTO
EARLY FRIDAY WITH AN ASSOCIATED SURFACE TROUGH PUSHING THROUGH THE
FORECAST AREA AS WELL. THE UPPER LEVEL FLOW REMAINS SOMEWHAT
PROGRESSIVE FOR THIS TIME OF YEAR WITH THE WESTERN U.S. UPPER RIDGE
FORECAST TO SHIFT EAST THROUGH THE WEEKEND...REACHING THE EAST COAST
BY EARLY NEXT WEEK. IF THIS PANS OUT OUR RAIN CHANCES WILL TREND BACK
TOWARD ISOLATED DIURNAL CONVECTION AT BEST FOR THE LATTER HALF OF THE
EXTENDED FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  94  72  91  72 /  20  20  20  30  30
ATLANTA         74  93  74  91  73 /  20  20  20  30  30
BLAIRSVILLE     67  87  66  86  68 /  30  20  20  40  40
CARTERSVILLE    71  92  70  90  70 /  20  20  20  40  40
COLUMBUS        75  94  75  93  75 /  30  30  20  30  30
GAINESVILLE     73  92  72  90  72 /  20  20  20  30  40
MACON           74  94  74  93  74 /  30  30  20  30  30
ROME            71  92  71  91  71 /  30  20  20  40  40
PEACHTREE CITY  71  92  71  91  72 /  20  20  20  30  30
VIDALIA         76  94  74  94  75 /  40  40  20  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jul 28, 6:03 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 AM EDT MON JUL 28 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
603 AM EDT MON JUL 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN STATIONARY ACROSS CENTRAL
ALABAMA...GEORGIA...AND THE CAROLINAS THROUGH TONIGHT. HIGH
PRESSURE OVER THE CENTRAL APPALACHIANS WILL PUSH SLIGHTLY DRIER
AIR INTO NORTH GEORGIA.

.PRIMARY HAZARDS...
LIGHTNING IS EXPECTED TO BE THE PRIMARY HAZARD FROM THE STRONGEST
THUNDERSTORMS...BETWEEN 3 PM AND 9 PM TODAY.

.DISCUSSION...
INSTABILITY THIS AFTERNOON WILL NOT BE PARTICULARLY HIGH FOR THIS
TIME OF YEAR WITH CAPE BETWEEN 1000 AND 1500. THE GREATEST
POTENTIAL FOR THUNDERSTORMS WILL EXIST OVER THE MOUNTAINS AND MORE
PROBABLY OVER PORTIONS OF CENTRAL GEORGIA IN CLOSER PROXIMITY TO
THE SURFACE TROUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY AND WILL BE MOST
LIKELY ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 28, 3:15 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT MON JUL 28 2008

GAZ097-281945-
315 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN LAURENS COUNTY
UNTIL 345 PM EDT...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOWERY THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LOWERY...MINTER AND ROCKLEDGE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 28, 3:26 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT MON JUL 28 2008

GAZ093-104-105-282000-
326 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN SUMTER...
MACON AND DOOLY COUNTIES UNTIL 400 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER METHVINS THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER...MACON AND DOOLY COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE METHVINS...DRAYTON...LILLY...
DOOLING AND BYROMVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER...MACON AND DOOLY COUNTIES...
INCLUDING AREAS AROUND METHVINS...DRAYTON...LILLY...DOOLING AND
BYROMVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 28, 3:37 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT MON JUL 28 2008

GAZ097-098-111-112-282000-
337 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WHEELER...
MONTGOMERY...TREUTLEN AND LAURENS COUNTIES UNTIL 400 PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LOTHAIR...MOVING NORTHWEST
AT 3 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER...MONTGOMERY...TREUTLEN AND LAURENS
COUNTIES...INCLUDING AREAS AROUND GLENWOOD...ROCKLEDGE...MINTER...
LOWERY AND LOTHAIR. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Jul 28, 3:53 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT MON JUL 28 2008

GAZ092-093-282030-
353 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN SCHLEY AND
MACON COUNTIES UNTIL 430 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLAVILLE...MOVING NORTHWEST AT 3 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SCHLEY AND MACON COUNTIES...INCLUDING AREAS
AROUND LA CROSSE...FOUNTAINVILEE AND ELLAVILLE. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 28, 3:59 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT MON JUL 28 2008

GAZ085-086-097-098-111>113-282030-
359 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WHEELER...
TOOMBS...MONTGOMERY...TREUTLEN...LAURENS...JOHNSON AND EMANUEL
COUNTIES UNTIL 430 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COVENA THE THUNDERSTORM WAS NEARLY
STATIONARY.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER...TOOMBS...MONTGOMERY...TREUTLEN...
LAURENS...JOHNSON AND EMANUEL COUNTIES...INCLUDING AREAS AROUND
ZAIDEE...NORMANTOWN...MEEKS...KIBBEE...COVENA...TARRYTOWN...
SOPERTON...OAK PARK...ADRIAN...NORRISTWON...MODOC...LEXSY...
SWAINSBORO...STILLMORE AND NUNEZ. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, Jul 28, 4:44 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 28 2008

GAZ076-282100-
444 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 500 PM EDT...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST NORTH OF MATTHEWS...MOVING SOUTH AT 4 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PORTIONS OF JEFFERSON COUNTY THROUGH 500 PM EDT. SOME LOCATIONS THAT
MAY BE AFFECTED INCLUDE STELLAVILLE...MATTHEWS AND WRENS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens19 min
Jul 28, 5:46 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson30 min
Jul 28, 7:06 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs39 min
Jul 28, 7:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding47 min
Jul 28, 7:33 PM EDTSevere Thunderstorm WarningFFCMuscogee27 min
Jul 28, 7:44 PM EDTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.